Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Urine and cornia yellow in color after gallbladder attack. Normal or cause of concern?

Urine turned yellow and cornia is yellowish after gallbladder attack. I read response on your website by Dr. Sapan J Pandya that this is expected and should get back to normal in few days. Some other websites suggest that this could be due to passage of gallstone into common bile duct . Can this happen and if so is a cause of concern?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hello Amod. Thanks for your query.
Did you have an attack of Cholecystitis ? The most common cause of such an attack is presence of a gall stone and it usually doent cause jaundice unless you have cholangitis or as rightly said by you, the stone goes to the common bile duct. So i suggest you undergo Upper abdomen USG to know the exact cause. If the jaundice is due to hepatitis then it get back to normal in a few days. Evaluate your jaundice properly. Go for liver function tests. Take care.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor